| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported via medwatch "3f picc (peripherally inserted central catheter) wire discovered to be broken after picc insertion was complete." additional information received (b)(6) 2022 was there any patient harm reported? no harm reported.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reey1032 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
Event or Problem Description
It was reported via medwatch "3f picc (peripherally inserted central catheter) wire discovered to be broken after picc insertion was complete." additional information received 02/03/2022.Was there any patient harm reported? no harm reported.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reey1032 showed no other similar product complaint(s) from this lot number.